MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL

TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL
Model Number P152840
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Cellulitis (1768); Diarrhea (1811); Purulent Discharge (1812); Fistula (1862); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Nausea (1970); Necrosis (1971); Pain (1994); Perforation (2001); Scar Tissue (2060); Scarring (2061); Seroma (2069); Hernia (2240); Discomfort (2330); Injury (2348); Depression (2361); Impaired Healing (2378); Numbness (2415); Fluid Discharge (2686); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced nausea, diarrhea, inflammation, abdominal strength loss, discomfort, infection, necrosis, sinus tract, large scar, seroma/abscess, cellulitis, extensive bowel adhesions to mesh and ongoing, severe pain, abdominal pain, murky drainage, abdominal wound failed to heal with 6-month of wound care, and hernia recurrence.The plaintiff has ongoing medical issues including the need for future medical treatment.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced nausea, diarrhea, inflammation, abdominal strength loss, discomfort, infection, necrosis, sinus tract, large scar, seroma/abscess, cellulitis, extensive bowel adhesions to mesh and ongoing, severe pain, abdominal pain, murky discharge, impaired healing wound, allergic reaction, fistula, seroma, perforation, depression, numbness, and hernia recurrence.Post-operative patient treatment included medication.
 
Additional Manufacturer Narrative
Additional information: h6, b2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
GB  GU11 1EJ
Manufacturer (Section G)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
GB   GU11 1EJ
Manufacturer Contact
justin ellis
60 middletown ave.
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key9339890
Report Number9617613-2019-00197
Device Sequence Number2106880
Product Code FTM
UDI-Device Identifier10884523000245
UDI-Public10884523000245
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model NumberP152840
Device Catalogue NumberP152840
Device Lot Number10B1801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer09/25/2024
10/09/2024
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date10/02/2024
10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight102 KG